RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 2, Issue 3  


Engineering Mathematics
Modelling of components of hybrid and city transportation in shareware soft
D. V. Topolsky, E. V. Solomin, I. G. Topolskaya, N. D. Topolsky
3

Computational Mathematics
On a discrete model of optimal advertising
V. M. Adukov, N. V. Adukova, K. N. Kudryavtsev
13
On stochastic differential inclusions with current velocities
Yu. E. Gliklikh, A. V. Makarova
25
Solvability of initial problems for one class of dynamical equations in quasi-Sobolev spaces
F. L. Hasan
34
Algorithm for numerical method of solution of the optimal control problem for semilinear Sobolev type models on basis of decomposition method
N. A. Manakova
43
The splitting of the domain of the definition of the elliptic self-adjoint pseudodifferential operator
D. E. Shafranov
60
The numerical solution of the problems of optimal control to nonstationary Sobolev type model in relatively radial case
A. N. Shulepov
65
Numerical investigation of one Sobolev type mathematical model
A. A. Zamyshlyaeva, S. V. Surovtsev
72
Journal of Computational and Engineering Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019